MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR
Model Number SVM-7260
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the customer reported that the vital sign monitors were not properly taking nibp readings, and the pump sounded like it was giving out.The readings would always be way too high and had to be double checked manually by med surge staff during preventative maintenance.They did not know what the incorrect readings or expected readings were supposed to be.They did mention the readings were in the 200/90+ range.They were using 3rd party welch allyn quick connect cuffs which are not approved to be used with nk devices.There was no patient harm reported.Investigation summary: the complaint device was returned to nk for evaluation and repair.Repair the technician duplicated the reported problem of "nibp issue." the root cause was determined to be failing hardware, and the pump and valve were replaced.A serial number review of the reported device reveals one similar complaint of nibp issues (ticket (b)(4)), for which it was noted that there was likely a compatibility issue with the customer's welch allyn cuffs and nk nibp hoses.Per the svm operator's manual, the maximum safety and performance from the monitor cannot be achieved with the use of unspecified cuffs.A review of the customer's complaint history shows a total of six complaints issued for svm nibp-related issues.Nk will continue to trend and monitor.
 
Event or Problem Description
The customer reported that the vital sign monitors were not properly taking nibp readings, and the pump sounded like it was giving out.They mentioned that the readings were in the 200/90+ range.There was no patient harm reported.

Brand Name
NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22387152
Report Number8030229-2025-05138
Device Sequence Number20577759
Product Code DXN
UDI-Device Identifier04931921005903
UDI-Public(01)04931921005903
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K190468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSVM-7260
Device Catalogue NumberSVM-7260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown